# SDR AALA20100214ORD01

- Difficulty date: February 14, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 76,355 hours, 12,012 cycles
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Relief Valve
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ORD - CREW REPORTED HYDRAULIC SYSTEM MAINTENANCE MESSAGE AND THEN THE CENTER 2 HYDRAULIC OVERHEAT LIGHT ILLUMINATED.  EMERGENCY DECLARED RETURNED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED AIR DRIVEN PUMP FILTER MODULE PRESSURE RELIEF VALVE.
